# SDR QXEA200602393

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,849 hours, 30,057 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PSC FLIGHT NR 2115, NO IDENT OBSERVED ON VORS.  MAINTENANCE TUNED BOTH NAV HEADS TO LOCAL VOR AND VERIFIED AUDIO IDENT FOR VOR AND DME (NAV SELECT V/L SWITCH PUSHED).  NO PARTS REPLACED.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
